# SDR AALA20091107ORD01

- Difficulty date: November 7, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 56,054 hours, 23,209 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED ON CLIMBOUT.  STARTED APU AND AFTER POWERING BUS FOR 30 SECONDS APU HAD FAULT LIGHT AND SHUT DOWN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED APU P2 SENSOR AND REPLACED LEFT ENGINE CONSTANT SPEED DRIVE GENERATOR.
